# SDR QXEA2023031600037

- Difficulty date: March 15, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 11,396 hours, 7,197 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP HAD TROUBLES OPENING MAIN CABIN DOOR (L1) UPON ARRIVING AT THE GATE. REMOVED FROM SERVICE. FERRIED. BEGAN L1 DOOR ADJUSTMENT IAW AMM 52-11-00-820-801-A PARA 1-7 A-E +G. COMPLETED L1 DOOR ADJUSTMENT PER E175 AMM 52-11-00-820-801-A STEPS 7.F., AND 7.H.-11.K. MAIN CABIN DOOR OPENS AND CLOSES NORMALLY. RETURNED TO SERVICE.
